MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE
Model Number 25-308-00-91
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Impaired Healing (2378); Inadequate Osseointegration (2646)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event and patient, please see associated report: mdr 9610905-2018-00024; mdr 9610905-2018-00025; and mdr 9610905-2018-00032.Reference exemption number e2017029.
 
Event or Problem Description
It was reported the plates and screws were removed due to loose screws.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the product returned.There were no indications of material or manufacturing defects.The results of the investigation have concluded that no failure was found.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Product for this patient is captured on mdr 9610905-2018-00024; mdr 9610905-2018-00025; mdr 9610905-2018-00032; and mdr 9610905-2018-00033 and follow ups.

Brand Name
LEVEL ONE CMF
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7317600
Report Number9610905-2018-00033
Device Sequence Number119305
Product Code JEY
UDI-Device Identifier00888118038258
UDI-Public(01)00888118038258
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
Report Date (Section F) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number25-308-00-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer02/28/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age18 YR
Patient Weight75